# SDR AWXA200500743

- Difficulty date: June 10, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FORWARD SIDE OF L1 DOOR CUTOUT INTERCOSTAL WEB CRACKED AT STR 7L AND BS 294.  MAINTENANCE REMOVED INTERCOSTAL WEB AND CLIP ON L1 DOOR IAW BOEING 737-300 SRM 51-40-01.  FABRICATED INTERCOSTAL WEB, AUXILIARY INTERCOSTAL AND SHEAR TIE CLIP IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5300-05172-RC1.  FABRICATED REPAIR PARTS WERE INSTALLED IAW AWA ER NR 03-5300-05172-RC1.
